MathSciNet Relay Station
MathSciNet bibliographic data
MR1137098 (92m:32052) 32J27 (32G05 32J17 32L25 53C55)
LeBrun, Claude Twistors, Kähler manifolds, and bimeromorphic geometry. I. J. Amer. Math. Soc. 5 (1992), no. 2, 289–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement